A right-left gynandromorph of the alfalfa butterfly

Gerould, J. H. (1925) A right-left gynandromorph of the alfalfa butterfly. Journal of Experimental Zoology, 42 (2). pp. 263-286.

URL: http://onlinelibrary.wiley.com/doi/10.1002/jez.140...
DOI: 10.1002/jez.1400420202
Item Type: Paper
Subjects: organism description > animal > insect
CSHL Authors:
Communities: Station for Experimental Evolution at Cold Spring Harbor
Depositing User: Elizabeth Pessala
Date: 1925
Date Deposited: 23 Sep 2016 23:43
Last Modified: 21 Mar 2017 19:22
URI: http://repository.cshl.edu/id/eprint/33491

Actions (login required)

Administrator's edit/view item Administrator's edit/view item
CSHL HomeAbout CSHLResearchEducationNews & FeaturesCampus & Public EventsCareersGiving